Are some optimal shape problems convex?

Kawohl, Bernd; Lang, Jan

Journal of Convex Analysis (1997)

  • Volume: 4, Issue: 2, page 353-361
  • ISSN: 0944-6532

How to cite


Kawohl, Bernd, and Lang, Jan. "Are some optimal shape problems convex?." Journal of Convex Analysis 4.2 (1997): 353-361. <>.

author = {Kawohl, Bernd, Lang, Jan},
journal = {Journal of Convex Analysis},
keywords = {optimal shape; plate equation; convexity},
language = {eng},
number = {2},
pages = {353-361},
publisher = {Heldermann Verlag},
title = {Are some optimal shape problems convex?},
url = {},
volume = {4},
year = {1997},

AU - Kawohl, Bernd
AU - Lang, Jan
TI - Are some optimal shape problems convex?
JO - Journal of Convex Analysis
PY - 1997
PB - Heldermann Verlag
VL - 4
IS - 2
SP - 353
EP - 361
LA - eng
KW - optimal shape; plate equation; convexity
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.